ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Model Number |
68-800 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Hematoma (1884); Unspecified Infection (1930)
| Date of Event |
01/10/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a "left side hematoma, infection, capsular contracture, baker grade unknown".Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The events of infection, hematoma and capsular contracture are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: infection(unknown onset), hematoma, capsular contracture baker grade unknown.